# SDR AALA20140417002

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 107,842 hours, 17,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: MS2721214
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TERMINAL STRIP, TB 126, IN AFT CART STORAGE COMPARTMENT OF G 2 GALLEY.  REMOVED & INSTALLED NEW TERMINAL STRIP.
